MAUDE Adverse Event Report: THOMMEN MEDICAL AG CONTACT RC INICELL, PF 4,5, E 3,5, L 14,0; DENTAL IMPLANT

THOMMEN MEDICAL AG CONTACT RC INICELL, PF 4,5, E 3,5, L 14,0; DENTAL IMPLANT
Model Number 4.23.236
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/06/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Primary stability achieved, no osseointegration.Instability.

Brand Name
CONTACT RC INICELL, PF 4,5, E 3,5, L 14,0
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen, 2540
SZ  2540
Manufacturer (Section G)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen, 2540
SZ   2540
Manufacturer Contact
astrid weber
neckarsulmstrasse 28
grenchen, 2540
SZ   2540
MDR Report Key7489287
Report Number3003184527-2018-00432
Device Sequence Number3699847
Product Code DZE
UDI-Device Identifier07640156470994
UDI-Public7640156470994
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K090154
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/17/2020
Device Model Number4.23.236
Device Lot Number12810
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2018
Supplement Date Received by Manufacturer05/04/2018
Initial Report FDA Received Date05/05/2018
Supplement Report FDA Received Date05/05/2018
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age37 YR
Patient SexFemale